# SDR 9613599958

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Fs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CORROSION ON THE LONGERON 22L END FITTING AT FS 993.  REPLACED FITTING.
